×

Research announcements: CR mappings of finite multiplicity and extension of proper holomorphic mappings. (English) Zbl 0627.32016

Diese Arbeit enthält Aussagen über CR-Abbildungen, daraus lassen sich dann Sätze über die Fortsetzbarkeit eigentlicher holomorpher Abbildungen herleiten. Die Beweise werden an anderer Stelle publiziert. - Im Mittelpunkt steht die Frage, wann eine eigentliche holomorphe Abbildung von Gebieten im \({\mathbb{C}}^ 2\) über den Rand hinaus holomorph fortsetzbar ist. Zunächst werden CR-Abbildungen zwischen reell dreidimensionalen CR-Mannigfaltigkeiten untersucht. Es seien M und M’ dreidimensionale reelle CR-Mannigfaltigkeiten und \(H: M\to M'\) eine glatte CR-Abbildung. Dann gilt folgende lokale Aussage: Wenn H in einem Punkt \(p_ 0\) von M von endlicher Multiplizität und M’ im Bildpunkt \(H(p_ 0)\) von endlichem Typ ist, dann ist H in einer Umgebung von \(p_ 0\) reell-analytisch. Daraus folgt eine globale Aussage: Wenn M’ überall vom endlichen Typ und \(H: M\to M'\) von endlicher Multiplizität ist, dann ist H ein lokal-analytischer Diffeomorphismus.
Damit erhält man Aussagen über die Fortsetzbarkeit eigentlicher holomorpher Abbildungen \(F: D\to D'\) von beschränkten Gebieten D, D’ im \({\mathbb{C}}^ 2\). Das Hauptresultat ist folgender Satz: Wenn D und D’ pseudokonvex sind und reell-analytischen Rand haben, so läßt sich jede eigentliche holomorphe Abbildung \(F: D\to D'\) fortsetzen zu einer eigentlichen holomorphen Abbildung einer Umgebung von \(\bar D\) in eine Umgebung von \(\bar D'\).
Reviewer: H.Kerner

MSC:

32V40 Real submanifolds in complex manifolds
32D15 Continuation of analytic objects in several complex variables
32H35 Proper holomorphic mappings, finiteness theorems
32-02 Research exposition (monographs, survey articles) pertaining to several complex variables and analytic spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] M. S. Baouendi, H. Jacobowitz, and F. Trèves, On the analyticity of CR mappings, Ann. of Math. (2) 122 (1985), no. 2, 365 – 400. · Zbl 0583.32021 · doi:10.2307/1971307
[2] Eric Bedford and Steve Bell, Extension of proper holomorphic mappings past the boundary, Manuscripta Math. 50 (1985), 1 – 10. · Zbl 0583.32044 · doi:10.1007/BF01168824
[3] Eric Bedford and Steve Bell, Proper self-maps of weakly pseudoconvex domains, Math. Ann. 261 (1982), no. 1, 47 – 49. · Zbl 0499.32016 · doi:10.1007/BF01456408
[4] Steven Bell and David Catlin, Boundary regularity of proper holomorphic mappings, Duke Math. J. 49 (1982), no. 2, 385 – 396. Klas Diederich and John Erik Fornæss, Boundary regularity of proper holomorphic mappings, Invent. Math. 67 (1982), no. 3, 363 – 384. · Zbl 0501.32010 · doi:10.1007/BF01398927
[5] M. Derridj, Multitype et prolongement d’applications holomorphes (preprint). · Zbl 0607.32009
[6] Steven Bell and David Catlin, Boundary regularity of proper holomorphic mappings, Duke Math. J. 49 (1982), no. 2, 385 – 396. Klas Diederich and John Erik Fornæss, Boundary regularity of proper holomorphic mappings, Invent. Math. 67 (1982), no. 3, 363 – 384. · Zbl 0501.32010 · doi:10.1007/BF01398927
[7] John Erik Fornaess, Biholomorphic mappings between weakly pseudoconvex domains, Pacific J. Math. 74 (1978), no. 1, 63 – 65. · Zbl 0353.32026
[8] J. J. Kohn, Boundary behavior of \? on weakly pseudo-convex manifolds of dimension two, J. Differential Geometry 6 (1972), 523 – 542. Collection of articles dedicated to S. S. Chern and D. C. Spencer on their sixtieth birthdays. · Zbl 0256.35060
[9] H. Lewy, On the boundary behavior of holomorphic mappings, Acad. Naz. Lincei 35 (1977), 1-8.
[10] S. I. Pinčuk, Proper holomorphic maps of strictly pseudoconvex domains, Sibirsk. Mat. Ž. 15 (1974), 909 – 917, 959 (Russian).
[11] S. I. Pinčuk, The analytic continuation of holomorphic mappings, Mat. Sb. (N.S.) 98(140) (1975), no. 3(11), 416 – 435, 495 – 496 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.